PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 36 | 1 | 87-116
Tytuł artykułu

On the uniform convergence of sine, cosine and double sine-cosine series

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we define new classes of sequences GM(β,r) and DGM(α,β,γ,r). Using these classes we generalize and extend the P. Kórus results concerning the uniform convergence of sine, cosine and double sine-cosine series, respectively.
Twórcy
  • Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góora, ul. Szafrana 4a, 65-516 Zielona Góra, Poland
Bibliografia
  • [1] T.W. Chaundy and A.E. Jolliffe, The uniform convergence of certain class of trigonometrical series, Proc. London Math. Soc. 15 (1916), 214-216.
  • [2] K. Duzinkiewicz and B. Szal, On the uniform convergence of double sine series, http://arxiv.org/pdf/1510.06273v1.pdf.
  • [3] P. Kórus, Remarks on the uniform and L1-convergence of trigonometric series, Acta Math. Hungar. 128 (2010), 369-380. doi: 10.1007/s10474-010-9217-4
  • [4] P. Kórus, On the uniform convergence of double sine series with generalized monotone coefficients, Periodica Math. Hungar. 63 (2011), 205-214. doi: 10.1007/s10998-011-8205-y
  • [5] P. Kórus, Uniform convergence of double trigonometric series, Mathematica Bohemica 138 (3) (2013), 225-243.
  • [6] B. Szal, A new class of numerical sequences and its applications to uniform convergence of sine series, Math. Nachr. 284 (14-15) (2011), 1985-2002.
  • [7] B. Szal, On L-convergence of trigonometric series, J. Math. Anal. Appl. 373 (2011), 449-463. doi: 10.1016/j.jmaa.2010.08.003
  • [8] D.S. Yu and S.P. Zhou, A generalization of monotonicity condition and applications, Acta Math. Hungar. 115 (2007), 247-267. doi: 10.1007/s10474-007-5253-0
  • [9] S.P. Zhou, P. Zhou and D.S. Yu, Ultimate generalization to monotonicity for uniform convergence of trigonometric series, Sci. China Math. 53 (7) (2010), 1853-1862. doi: 10.1007/s11425-010-3138-0
  • [10] I.E. Žak and A.A. Šneider, Conditions for uniform convergence of double sine series, Izv. Vysš. Učebn. Zaved. Matematika 4 (1966) in Russian, 44-52.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1177
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.